2018
Том 70
№ 11

All Issues

Bratiichuk N. S.

Articles: 14
Article (Ukrainian)

Potential Method in the Limit Problems for the Processes with Independent Increments

Bratiichuk N. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 8. - pp. 1019-1029

We propose a new approach to the application of the Korolyuk potential method for the investigation of limit functionals for processes with independent increments. The formulas for the joint distribution of functionals related to crossing a level by the process are obtained and their asymptotic analysis is performed. The possibility of crossing a level by the process in a continuous way is also investigated.

Anniversaries (Ukrainian)

Volodymyr Semenovych Korolyuk (on his 90th birthday)

Bratiichuk N. S., Gusak D. V., Kovalenko I. N., Lukovsky I. O., Makarov V. L., Samoilenko A. M., Samoilenko I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 8. - pp. 1151-1152

Article (Ukrainian)

Queueing Systems with Resume Level

Bratiichuk N. S., Sliwinska D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 1. - pp. 30–40

A new approach is proposed for the investigation of the characteristics of queueing systems of the M/G/1/b-type with finite waiting rooms and a resume level of the input flow. A convenient algorithm is proposed for the numerical evaluation of stationary parameters of the system. Its efficiency is demonstrated for a specific system.

Article (Ukrainian)

Ruin problem for a generalized Poisson process with reflection

Bratiichuk N. S., Lukovych O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 11. - pp. 1465–1475

We consider a generalized Poisson process with reflection at the level T > 0. Under certain conditions on the distribution of the values of positive jumps of the process, we obtain representations for the characteristic functions of functionals associated with the exit of the indicated process to the negative semiaxis.

Anniversaries (Ukrainian)

Volodymyr Semenovych Korolyuk (the 80th anniversary of his birth)

Bratiichuk N. S., Gusak D. V., Kovalenko I. N., Portenko N. I., Samoilenko A. M., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 9. - pp. 1155-1157

Article (Ukrainian)

On the Creative Contribution of V. S. Korolyuk to the Development of Probability Theory

Bratiichuk N. S., Gusak D. V., Svishchuk A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 8. - pp. 1014-1030

We present a brief survey of the main results obtained by V. S. Korolyuk in probability theory and mathematical statistics.

Article (Ukrainian)

Exact Formulas for $E^{θ}/G/1/N$-Type Queuing Systems

Bratiichuk N. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 8. - pp. 1034-1044

We investigate E θ/G/1/N-type queuing systems with limited queue. The investigation is based on the potential method proposed by Korolyuk

Article (Ukrainian)

Size of the jump and behavior of the absolute maximum for processes with independent increments

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 451–458

Article (Ukrainian)

Properties of a walk on an ergodic Markov chain

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 25-31

Article (Ukrainian)

Ergodic distribution of an oscillating process with independent increments

Bratiichuk N. S., Gusak D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 547–554

Article (Ukrainian)

Magnitude of the level jump by a random walk at the superposition of two renewal processes

Bratiichuk N. S., Pirliev B.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 689–695

Article (Ukrainian)

State of a process with independent increments at the moment of exit from an interval

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 660–663

Article (Ukrainian)

Boundary-value problems connected with the exit of a random walk from an interval

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 498–503

Article (Ukrainian)

Resolvent of a stopping process with independent increments

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 96–100